Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 429, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Sep 7, 2012, 9:16 PM CDT for 5 counties in Indiana; 4 counties in Kentucky. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 9:16 PM CDT (02:16 UTC)
- Expired
- Sep 7, 2012, 10:03 PM CDT
- In force
- 47 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 70.0 mph
Counties Gibson County, IN, Pike County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY, McLean County, KY, Webster County, KY
The radar
The Evansville,IN radar (KVWX), 78 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 9:18 PM CDT | TSTM WND DMG | Chandler, IN | AT THE JUNCTION OF INTERREDIAN AND HIGHWAY 62...SEVERAL SMALL TREES DOWN. |
| Sep 7, 9:19 PM CDT | TSTM WND DMG | Boonville, IN | TWO TREES DOWN |
| Sep 7, 9:35 PM CDT | TSTM WND GST 47 | Owensboro, KY | WIND GUST REPORT FROM OWENSBORO AIRPORT. |
| Sep 7, 9:40 PM CDT | TSTM WND GST 67 | Rockport, IN | TREE LIMBS AND BRANCHES...SOME LARGE...DOWN. |
| Sep 7, 9:40 PM CDT | NON-TSTM WND GST 67 | Rockport, IN | TREE LIMBS AND BRANCHES...SOME LARGE...DOWN. |
| Sep 7, 10:02 PM CDT | TSTM WND GST 70 | Whitesville, KY | LIMBS DOWN AND POWER OUTAGES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
513
WUUS53 KPAH 080216
SVRPAH
INC051-125-147-163-173-KYC059-101-149-233-080315-
/O.NEW.KPAH.SV.W.0429.120908T0216Z-120908T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
916 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GIBSON COUNTY IN SOUTHWEST INDIANA...
SOUTHEASTERN PIKE COUNTY IN SOUTHWEST INDIANA...
SPENCER COUNTY IN SOUTHWEST INDIANA...
EASTERN VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
WARRICK COUNTY IN SOUTHWEST INDIANA...
DAVIESS COUNTY IN NORTHWEST KENTUCKY...
EASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
NORTHERN MCLEAN COUNTY IN NORTHWEST KENTUCKY...
NORTHEASTERN WEBSTER COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 1015 PM CDT.
* AT 908 PM CDT...STORM SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LYNNVILLE TO
SEBREE...MOVING EAST AT 60 MPH. THESE STORMS HAVE PRODUCED
WIDESPREAD DAMAGE ACROSS NORTHERN VANDERBURGH. WINDS WERE 60 TO
70 MPH IN DOWNTOWN EVANSVILLE.
THE WINDS WILL BE STRONGEST ACROSS SOUTHERN INDIANA. WINDS COULD
STILL GUST TO 60 MPH IN THE COUNTIES ACROSS NORTHWEST KENTUCKY.
* LOCATIONS IN THE WARNED AREA INCLUDE...
BOONVILLE...OWENSBORO...ROCKPORT...FOLSOMVILLE...BEECH GROVE...ST.
JOSEPH...STANLEY...EUREKA...DALE...SANTA CLAUS...GRANDVIEW...
MASONVILLE...KNOTTSVILLE...WHITESVILLE...HEBBARDSVILLE...
TENNYSON...GENTRYVILLE...CHRISNEY AND MOSELEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS VANDERBURGH COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3799 8685 3790 8698 3791 8692 3788 8689
3784 8690 3784 8685 3780 8682 3775 8681
3772 8685 3766 8682 3762 8695 3757 8702
3756 8769 3823 8753 3833 8706 3821 8706
3821 8678 3800 8676
TIME...MOT...LOC 0212Z 263DEG 51KT 3819 8726 3760 8753
WIND...HAIL 70MPH <.50IN
$$
PS4 follow-up statements
597
WWUS53 KPAH 080225
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
925 PM CDT FRI SEP 7 2012
INC051-163-KYC233-080234-
/O.CAN.KPAH.SV.W.0429.000000T0000Z-120908T0315Z/
VANDERBURGH IN-GIBSON IN-WEBSTER KY-
925 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GIBSON AND
EASTERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND NORTHEASTERN
WEBSTER COUNTY IN NORTHWEST KENTUCKY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3799 8685 3790 8698 3791 8692 3788 8689
3784 8690 3784 8685 3780 8682 3775 8681
3770 8685 3767 8682 3757 8702 3762 8750
3819 8744 3820 8732 3823 8732 3833 8706
3821 8706 3821 8678 3800 8676
TIME...MOT...LOC 0224Z 263DEG 51KT 3821 8704 3762 8732
$$
INC125-147-173-KYC059-101-149-080315-
/O.CON.KPAH.SV.W.0429.000000T0000Z-120908T0315Z/
SPENCER IN-PIKE IN-WARRICK IN-MCLEAN KY-DAVIESS KY-HENDERSON KY-
925 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARRICK...
SOUTHEASTERN PIKE AND SPENCER COUNTIES IN SOUTHWEST INDIANA...AND
EASTERN HENDERSON...DAVIESS AND NORTHERN MCLEAN COUNTIES IN NORTHWEST
KENTUCKY UNTIL 1015 PM CDT...
AT 922 PM CDT...TRAINED STORM SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
DALE TO BEECH GROVE...MOVING EAST AT 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHERN VANDERBURGH COUNTY. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!
&&
LAT...LON 3799 8685 3790 8698 3791 8692 3788 8689
3784 8690 3784 8685 3780 8682 3775 8681
3770 8685 3767 8682 3757 8702 3762 8750
3819 8744 3820 8732 3823 8732 3833 8706
3821 8706 3821 8678 3800 8676
TIME...MOT...LOC 0224Z 263DEG 51KT 3821 8704 3762 8732
WIND...HAIL 60MPH <.50IN
$$
PS673
WWUS53 KPAH 080236
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
936 PM CDT FRI SEP 7 2012
INC125-KYC101-080246-
/O.CAN.KPAH.SV.W.0429.000000T0000Z-120908T0315Z/
PIKE IN-HENDERSON KY-
936 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
SOUTHWEST INDIANA...AND EASTERN HENDERSON COUNTY IN NORTHWEST
KENTUCKY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3799 8685 3790 8698 3791 8692 3788 8689
3784 8690 3784 8685 3780 8682 3775 8681
3770 8685 3767 8682 3757 8702 3760 8735
3774 8733 3778 8727 3780 8732 3820 8725
3821 8678 3800 8676
TIME...MOT...LOC 0236Z 263DEG 51KT 3821 8687 3763 8716
$$
INC147-173-KYC059-149-080315-
/O.CON.KPAH.SV.W.0429.000000T0000Z-120908T0315Z/
SPENCER IN-WARRICK IN-MCLEAN KY-DAVIESS KY-
936 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WARRICK AND SPENCER COUNTIES IN SOUTHWEST INDIANA...AND DAVIESS AND
NORTH CENTRAL MCLEAN COUNTIES IN NORTHWEST KENTUCKY UNTIL 1015 PM
CDT...
AT 931 PM CDT...TRAINED STORM SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DALE TO 5 MILES NORTH
OF CALHOUN...MOVING EAST AT 60 MPH. TREES AND POWER LINES WERE DOWN
NEAR BOONVILLE. THE STRONGEST WINDS APPEAR TO BE HEADED TOWARD
ROCKPORT IN SPENCER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
VANDERBURGH COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3799 8685 3790 8698 3791 8692 3788 8689
3784 8690 3784 8685 3780 8682 3775 8681
3770 8685 3767 8682 3757 8702 3760 8735
3774 8733 3778 8727 3780 8732 3820 8725
3821 8678 3800 8676
TIME...MOT...LOC 0236Z 263DEG 51KT 3821 8687 3763 8716
WIND...HAIL 60MPH <.50IN
$$
PS275
WWUS53 KPAH 080244
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
944 PM CDT FRI SEP 7 2012
INC173-KYC149-080253-
/O.CAN.KPAH.SV.W.0429.000000T0000Z-120908T0315Z/
WARRICK IN-MCLEAN KY-
944 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARRICK COUNTY IN
SOUTHWEST INDIANA...AND NORTH CENTRAL MCLEAN COUNTY IN NORTHWEST
KENTUCKY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3799 8685 3790 8698 3791 8692 3788 8689
3784 8690 3784 8685 3780 8682 3775 8681
3771 8685 3767 8682 3762 8695 3757 8702
3763 8727 3821 8699 3821 8678 3812 8679
3800 8676
TIME...MOT...LOC 0243Z 263DEG 51KT 3822 8674 3764 8704
$$
INC147-KYC059-080315-
/O.CON.KPAH.SV.W.0429.000000T0000Z-120908T0315Z/
SPENCER IN-DAVIESS KY-
944 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SPENCER COUNTY
IN SOUTHWEST INDIANA...AND DAVIESS COUNTY IN NORTHWEST KENTUCKY UNTIL
1015 PM CDT...
AT 940 PM CDT...TRAINED STORM SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
SANTA CLAUS TO MASONVILLE...MOVING EAST AT 60 MPH. A SPOTTER IN
ROCKPORT REPORTED A MEASURED WIND GUST OF 67 MPH AT 940 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3799 8685 3790 8698 3791 8692 3788 8689
3784 8690 3784 8685 3780 8682 3775 8681
3771 8685 3767 8682 3762 8695 3757 8702
3763 8727 3821 8699 3821 8678 3812 8679
3800 8676
TIME...MOT...LOC 0243Z 263DEG 51KT 3822 8674 3764 8704
WIND...HAIL 70MPH <.50IN
$$
PS051
WWUS53 KPAH 080303
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1003 PM CDT FRI SEP 7 2012
INC147-KYC059-080313-
/O.CAN.KPAH.SV.W.0429.000000T0000Z-120908T0315Z/
SPENCER IN-DAVIESS KY-
1003 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SPENCER COUNTY IN SOUTHWEST
INDIANA...AND DAVIESS COUNTY IN NORTHWEST KENTUCKY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 3799 8685 3790 8698 3791 8692 3788 8689
3784 8690 3784 8685 3780 8682 3775 8681
3771 8685 3767 8682 3762 8695 3757 8702
3763 8727 3821 8699 3821 8678 3812 8679
3800 8676
TIME...MOT...LOC 0303Z 263DEG 51KT 3825 8638 3767 8669
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 7:27 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 7, 7:27 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 727 PM CDT FRI SEP 7 2012 .UPDATE... ISSUED AT 716 PM CDT FRI SEP 7 2012 STORM UPDATE...DURING THE PAST HOUR...SHEAR ALOFT HAS INCREASED ALONG AND AHEAD OF THE LINE OF THUNDERSTORMS MOVING SOUTHEAST FROM CENTRAL ILLINOIS AND WITH NEW THUNDERSTORMS ACROSS SOUTHERN ILLINOIS...AHEAD OF THE SOUTHERN MISSOURI LARGE SCALE BOW ECHO. DURING THE NEXT ONE TO TWO HOURS...LOOK FOR NEW UPSCALE CONVECTION /THUNDERSTORMS/ AHEAD OF THE MAIN LINE OF THUNDERSTORMS TO PULSE UP CLOSE TO OR EXCEED SEVERE LEVELS. AT THIS TIME...THE PRIMARY CONCERN WILL BE DAMAGING WINDS. THERE IS AN MCV /MESOSCALE CONVECTIVE VORTEX/ EVOLVING OVER JACKSON COUNTY NEAR KMDH /SOUTHERN ILLINOIS AIRPORT/...AROUND CARBONDALE ILLINOIS ATR 0022Z /722 PM CDT/...A CORRIDOR OF WINDS AT OR ABOVE SEVERE LEVELS WILL LIKELY ACROSS FRANKIN...WILLIAMSON...SALINE ...HAMILTON...WHITE AND GALLATIN COUNTY DURING THE NEXT ONE TO ONE AND HALF HOURS. THE NORTHERN EXTENT OF THESE STRONG WINDS MAY BE MITIGATED BY THE SOLID LINE OF STORMS MOVING SOUTHEAST TOWARD THE WABASH RIVER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 716 PM CDT FRI SEP 7 2012 THUNDERSTORMS ARE EXPECTED TO BECOME MORE WDSPRD AS THE EVENING PROGRESSES...AND THE 00Z TAFS CONTAIN A GUESS AS TO TIMING OF CONVECTION. TSTMS ARE EXPECTED TO COME IN TWO WAVES AT THIS TIME...ONE AHEAD OF AN APPROACHING COLD FRONT AND ONE ASSOCIATED WITH IT. EXPECT IFR VSBYS UNDER TSTMS...WITH MOSTLY MVFR CIGS. THOUGH WINDS WILL BE GUSTING OUT OF THE NW BEHIND THE FRONT...CONDITIONS ARE EXPECTED TO IMPROVE TOWARD SUNRISE. SOME OF THESE THUNDERSTORMS MAY REACH SEVERE LIMITS. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && UPDATE...SMITH AVIATION...DB
Hazardous weather outlook, Sep 7, 12:54 PM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1254 PM CDT FRI SEP 7 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-081000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1254 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND INTO EARLY TONIGHT IN ADVANCE OF THE FRONT. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING WINDS AND HAIL. SMALL...BRIEF TORNADOES CANNOT BE RULED OUT ENTIRELY THAT COULD RESULT IN ENHANCED WIND DAMAGE. A TRANSITION FROM A SEVERE WEATHER RISK...TO HEAVY RAIN IS EXPECTED TONIGHT. LOCALLY HEAVY RAINS COULD RESULT IN SOME STANDING WATER IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THE FIRST HALF OF TONIGHT.
In the hours before
Local storm report, Sep 7, 9:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
908 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND GST DARMSTADT 38.09N 87.58W
09/07/2012 E60 MPH VANDERBURGH IN EMERGENCY MNGR
TREES REPORTED TO BE BREAKING JUST NORTHWEST OF TOWN
&&
DLLLocal storm report, Sep 7, 9:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
910 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND GST 2 SW FORT BRANCH 38.23N 87.60W
09/07/2012 E65 MPH GIBSON IN TRAINED SPOTTER
POWER OUTAGES REPORTED
&&
DLLSpecial weather statement, Sep 7, 9:10 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 910 PM CDT FRI SEP 7 2012 KYZ006>013-015>022-080415- GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG- CALDWELL-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD- INCLUDING THE CITIES OF...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...DIXON... MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...CALHOUN... GREENVILLE...ELKTON 910 PM CDT FRI SEP 7 2012 ...STRONG WINDS OF 50 TO 55 MPH LIKELY WITH LINE OF THUNDERSTORMS MOVING ACROSS THE OHIO RIVER... THE LEADING EDGE OF A LINE OF STRONG TO SEVERE THUNDERSTORMS...WITH A HISTORY OF PRODUCING WINDS IN EXCESS OF 50 MPH WILL CONTINUE TO MOVE SOUTHEAST NEAR 30 MPH. DURING THE NEXT HOUR...THIS LINE MAY ACCELERATE IN FORWARD SPEED ACROSS WEST KENTUCKY. BASED ON THE CURRENT SPEED...THE LEADING EDGE OF THE STORMS WILL MOVE NEAR AN OWENSBORO...MADISONVILLE...EDDYVILLE AND BREWERS KENTUCKY BY 10 PM CDT...REACHING NEAR SACRAMENTO...CROFTON AND CADIZ BY 1030 PM CDT...MOVING NEAR GREENVILLE AND HOPKINSVILLE KENTUCKY BY 11 PM CDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER IMMEDIATELY. THESE STORMS ARE ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING AND HEAVY RAIN. SMITH
Local storm report, Sep 7, 9:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
914 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG MCCUTCHANVILLE 38.06N 87.52W
09/07/2012 VANDERBURGH IN PUBLIC
POWER LINES DOWN IN AND AROUND THE CITY
&&
DLLLocal storm report, Sep 7, 9:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
915 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST DARMSTADT 38.09N 87.58W
09/07/2012 E60 MPH VANDERBURGH IN AMATEUR RADIO
MANY TREES DOWN
&&
DLLLocal storm report, Sep 7, 9:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
916 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST EVANSVILLE 37.98N 87.54W
09/07/2012 M52 MPH VANDERBURGH IN ASOS
REPORT FROM EVANSVILLE AIRPORT.
&&
K. SMITHThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:43 PM CDT | Severe Thunderstorm Warning | PAH | Gibson | 47 min |
| Sep 7, 7:44 PM CDT | Severe Thunderstorm Warning | PAH | Posey | 19 min |
| Sep 7, 8:13 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey | 32 min |
| Sep 7, 8:38 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 37 min |
| Sep 7, 9:35 PM CDT | Areal Flood Advisory | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 4 hr |
| Sep 7, 7:03 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 27 min |
| Sep 7, 8:22 PM CDT | Severe Thunderstorm Warning | PAH | Fulton | 23 min |
| Sep 7, 8:38 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 37 min |
| Sep 7, 9:53 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins | 52 min |
| Sep 7, 10:03 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon, Marshall, Trigg | 42 min |
| Sep 7, 10:15 PM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, Hopkins, McLean, Muhlenberg, Webster | 2 hr |
| Sep 7, 10:29 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd, Trigg | 61 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.